Journal article icon

Journal article

Modelling rigid origami with quaternions and dual quaternions

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.2009.0625

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science, Civil Engineering
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
466
Issue:
2119
Pages:
2155-2174
Publication date:
2010-07-08
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
URN:
uuid:bfa9cca0-70dc-4f40-a8c5-1210d690c589
Source identifiers:
64795
Local pid:
pubs:64795

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP